Relaxation approximation of Friedrich's systems under convex constraints

Abstract : This paper is devoted to present an approximation of a Cauchy problem for Friedrichs' systems under convex constraints. It is proved the strong convergence in L^2_{loc} of a parabolic-relaxed approximation towards the unique constrained solution.
Type de document :
Article dans une revue
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2016, 11 (2), pp. 223 - 237. 〈10.3934/nhm.2016.11.223〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01157484
Contributeur : Jean-François Babadjian <>
Soumis le : vendredi 29 mai 2015 - 09:09:46
Dernière modification le : lundi 16 juillet 2018 - 11:58:01
Document(s) archivé(s) le : mardi 15 septembre 2015 - 07:28:07

Fichiers

NHM_submission_Friedrichs_cons...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Jean-François Babadjian, Clément Mifsud, Nicolas Seguin. Relaxation approximation of Friedrich's systems under convex constraints. Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2016, 11 (2), pp. 223 - 237. 〈10.3934/nhm.2016.11.223〉. 〈hal-01157484〉

Partager

Métriques

Consultations de la notice

446

Téléchargements de fichiers

124